# SDR SWAA2024030754718

- Difficulty date: February 21, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 26,895 hours, 13,122 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN FLOOR ACCESS - (WET AREA) STA 280) PANEL#222AF FOUND DELAMINATED.<[01] RECEIVED PART AND INSTALLATION WILL BE ACCOMPLISHED ON T/C TTG8Q00R5FM2;[02] VERIFIED STEP#1.
